# SDR ASAA2017041620471

- Difficulty date: April 16, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 35,414 hours, 10,794 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Out Of Adjust
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND A SINGLE FMC OPERATION NOTE IN SCRATCHPAD. AFTER ALIGNING IRS,  THE FIRST OFFICER`S DISPLAY HAD A MAP FLAG FAILURE INDICATION.  ACFT GROUNDED. CYCLED POWER TO FMC AT SAME TIME AND INDIVIDUALLY, NO HELP. SWAPPED FMC, NO HELP, RETURNED COMPUTERS TO ORIGINAL LOCATIONS IAW AMM 34-61-02. PERFORMED FMC SYSTEM TEST IAW AMM 34-61-00-730-801, FOUND DRAG FACTOR DID NOT MATCH. ADJUSTED DRAG FACTOR IN RT FMC TO -1.3 IAW TABLE 510. MAP FLAG CLEARED AND ALL GROUND VERIFICATION CHECKED GOOD.
